# SDR SWAA2023081459832

- Difficulty date: June 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD STA 727 RBL 10 STIFFENER CRACK.<[01] ACCOMPLISHED EA 23-153-02252;[02] CERTIFIED JOB STEPS ACCOMPLISHED PER EA 23-153-02252.
